Publication
Title
Cartesian closedness, extensionality and bornological universes
Author
Abstract
In this paper we describe the Cartesian closed topological hull, extensional topological hull and topological universe hull of both the category of closed and of open bornological universes.
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2014
ISSN
0927-2852
Volume/pages
22:3(2014), p. 565-577
ISI
000335817700006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.07.2014
Last edited 07.11.2017
To cite this reference